# SDR 2001F00069

- Difficulty date: June 15, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N96DQ
- Make and model: Beech C90
- Aircraft serial: LJ814
- System (JASC): 2840 · Fuel Indicating System
- Part: Connector
- Condition: Corroded
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NO FUEL TRANSFER LIGHT WOULD STAY ILLUMINATED EVEN IF FUEL WAS BEING TRANSFERRED.  THIS WAS AN INTERMITTENT PROBLEM AND WAS NOT ABLE TO BE SOLVED UNTIL THE PROBLEM OCCURRED WHEN A MECHANIC COULD TROUBLESHOOT THE SYSTEM.  AT TIMES THE NO FUEL TRANSFER LAMP WOULD COME ON WITH NO AIRCRAFT POWER APPLIED ALSO.  VISUAL EXAMINATION OF CANON PLUG DID NOT REVEAL ANY DEFECTS (IE CORROSION OR BENT PINS)  BUT DISASSEMBLY REVEALED EXTENSIVE CORROSION TO PIN BACKS AND SEVERAL SHORED PINS.  INSTALLATION OF NEW PINS AND CANON PLUG FIXED PROBLEM.
